# SDR SWAA2020090307231

- Difficulty date: August 4, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A1201
- Condition: Corroded
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL AT ACB BS727A TO 727B LBL17 WL154.  REMOVED CORROSION FROM ACB INTERCOSTAL BS727A-TO-727B LBL-17 WL-154 IN AREA L=1'; W=0.8' MORE THAN 50% MATERIAL THICKNESS LOST ORIGINAL MATERIAL THICKNESS 0.045' FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 STEP 4C FIG 103-D.  LOCATED AND DRILLED NEW INTERCOSTAL ITEM #146A7505 U3 IAW SRM 51-40-05-0G-0 AND DWG #146A7505 AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG #146A7500 AND DWG #146A1201.
